# SDR SIMA200132601

- Difficulty date: November 21, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - FLT 4118 - AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND CANNON PLUG P8644 DISCONNECTED.  RECONNECTED CANNON PLUG AND OPS CHECK GOOD.  (M)
